Hi docter has increased my dose of zoloft from 50mg to 100mgs had my 1 st tablet last night feeling a bit anxious today does this happen with increase and how long can i expect this to last?
Steve; Please don't worry this is all normal looks like doctor is putting you up on normal dose after you start with the lower to help you not get severe side effects. Most people it is alot like going on it when you start it or Increase the dose you may get a week to 10 days of feeling the increase of anxiety. Nice to hear from you and glad you are doing better.Now hang in there.Chuck1957
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Apr 2011 • 1 answer
Posted 4 Feb 2012 • 2 answers
Posted 25 Nov 2015 • 3 answers
Posted 10 Apr 2016 • 2 answers
Posted 2 Aug 2016 • 2 answers